Journal of Symbolic Logic

Strong Ultrapowers and Long Core Models

James Cummings

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 58, Issue 1 (1993), 240-248.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183744188

Mathematical Reviews number (MathSciNet)
MR1217188

Zentralblatt MATH identifier
0785.03036

JSTOR
links.jstor.org

Citation

Cummings, James. Strong Ultrapowers and Long Core Models. J. Symbolic Logic 58 (1993), no. 1, 240--248. https://projecteuclid.org/euclid.jsl/1183744188


Export citation